# SDR DALA2019042302593

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 40,315 hours, 27,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: B5-118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN CEILING PANELS 8 & 9 AND ADJACENT TO THE PASSENGER DOOR ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS B5-118 AND B5-120 PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #5164593)
